# SDR UALA2010111704257

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,713 hours, 8,342 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Condition: Missing
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON HAS APPROX 8-10 INCH LOOSE PIECE OF SEAL LAYING ACROSS TOP OTBD SIDE.  SEAL OUT OF POSITION.  REPLACED SEAL ON FLAPERON.
